Weakly $(m,n)$-closed ideals and $(m,n)$-von Neumann regular rings
J. Korean Math. Soc. 2018 Vol. 55, No. 5, 1031-1043
Published online 2018 Sep 01
David F. Anderson, Ayman Badawi, Brahim Fahid
The University of Tennessee, The American University of Sharjah, Mohammed V University
Abstract : Let $R$ be a commutative ring with $ 1 \neq 0$, $I$ a proper ideal of $R$, and $m$ and $n$ positive integers. In this paper, we define $I$ to be a weakly $(m,n)$-closed ideal if $ 0\neq x^{m}\in I$ for $x \in R$ implies $x^{n} \in I$, and $R$ to be an $(m,n)$-von Neumann regular ring if for every $x \in R$, there is an $r \in R$ such that $x^mr = x^n$. A number of results concerning weakly $(m, n)$-closed ideals and $(m,n)$-von Neumann regular rings are given.
Keywords : prime ideal, radical ideal, $2$-absorbing ideal, $n$-absorbing ideal, $(m,n)$-closed ideal, weakly $(m,n)$-closed ideal, $(m,n)$-von Neumann regular
MSC numbers : Primary 13A15; Secondary 13F05, 13G05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd